# SDR SWAA2024100731283

- Difficulty date: August 27, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE STOP FITTING ON BS 312 AT LEVEL STR 17L AND LBL 58 AT FWD GALLEY AREA CORROSION FLOOR STRUCTURE FITTING ON BS 312 AT LEVEL STR 17L AND LBL 58 AT FWD GALLEY AREA 2024-533476<[01] REPLACED FITTING FLOOR STRUCTURE LOC BS 312 AT LEVEL STR 17L AND LBL 58 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM 53-10-51-1A-1; IT MUST BE REPLACED. MEASURES ON FITTING LOC BS 312 AT LEVER STR 17 AND LBL 58 AT FWD GALLEY AREA ARE : L: 1.5865 IN W: 0.9680 IN. TOOL USED : DIGITAL CALIPER P/N: 500-197-30 S/N: A21043202 DUE DATE: 13/NOV/2024.;[02] JOB COMPLETED
